# SDR SIMA20161019002

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 33,292 hours, 29,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 19961
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 INSPECTION FOUND LT FAIRING FWD EMERGENCY LIGHT INOP.  R&R BATTERY POWER SUPPLY IAW AMM 33-50-04.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  LT LIGHT EMERGENCY P/N 30-2510-3
